Maximum likelihood regression methods for paired binary data

Lipsitz, Stuart R., Laird, Nan M., Harrington, David P. . Statistics in Medicine 1990. 9 (12) :1517-1525

Locate this article in:

Bibtex

@article{CIS-96269,
  Author = {Lipsitz, Stuart R. and Laird, Nan M. and Harrington, David P.},
  Title = {Maximum likelihood regression methods for paired binary data},
  Journal = {Statistics in Medicine},
  Volume = {9},
  Number = {12},
  Year = {1990},
  Pages = {1517--1525},
  Keywords = {Association, Logistic model}
}

Similar articles